# SDR 2003FA0001027

- Difficulty date: September 30, 2003
- Submitted: September 30, 2003
- Operation: General aviation
- Make and model: Cessna T182T
- Aircraft serial: T18208154
- Aircraft time: 245 hours
- Engine: Lyc TIO540*
- Engine time: 245 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Wrong Part
- Location: Engine
- Part time: 245 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING A ANNUAL INSPECTION, FOUND THE NR 1 CYLINDER TO BE INCORRECT FOR THIS INSTALLATION, INCORRECT CYLINDER INSTALLED BY MFG PRIOR TO INSTALLATION ON AIRCRAFT. CYLINDER WAS FOR SHORT REACH PLUGS, ENGINE USES LONG REACH. CYLINDER FOUND ON 2ND ANNUAL INSPECTION AND HAD OPERATED FOR 245HRS
